Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 79, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 15, 2016, 7:21 PM EDT for 5 counties in Ohio. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 7:21 PM EDT (23:21 UTC)
- Expired
- Jun 15, 2016, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 27 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:32 PM EDT | TSTM WND GST 44 | Ki68 Lebanon Apt, OH | |
| Jun 15, 7:40 PM EDT | TSTM WND GST 51 | Ki68 Lebanon Apt, OH | |
| Jun 15, 7:48 PM EDT | TSTM WND DMG | Lebanon, OH | TREES DOWNED COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 4:00 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS51 KILN 152321
SVRILN
OHC017-025-027-061-165-152345-
/O.NEW.KILN.SV.W.0079.160615T2321Z-160615T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARREN COUNTY IN SOUTHWESTERN OHIO...
SOUTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN BUTLER COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 745 PM EDT.
* AT 721 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MASON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...MASON...LEBANON...SHARONVILLE...MONROE...BLUE ASH...
LOVELAND...MONTGOMERY...BLANCHESTER...WEST CHESTER...MORROW...
OLDE WEST CHESTER...KINGS ISLAND...WETHERINGTON...SOUTH LEBANON...
WOODVILLE...MAINEVILLE...CLARKSVILLE...HARVEYSBURG AND GOSHEN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 18 AND 45.
I-75 IN OHIO BETWEEN MILE MARKERS 18 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3948 8437 3950 8393 3932 8388 3925 8394
3925 8399 3920 8400 3916 8403 3930 8444
TIME...MOT...LOC 2321Z 279DEG 34KT 3939 8430
HAIL...<.75IN
WIND...60MPH
$$
KC1 follow-up statement
000
WWUS51 KILN 152337
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT WED JUN 15 2016
OHC017-152346-
/O.CAN.KILN.SV.W.0079.000000T0000Z-160615T2345Z/
BUTLER OH-
737 PM EDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHWESTERN OHIO.
LAT...LON 3948 8431 3950 8393 3932 8388 3925 8394
3925 8399 3920 8400 3916 8403 3927 8434
TIME...MOT...LOC 2336Z 279DEG 34KT 3937 8411
$$
OHC025-027-061-165-152345-
/O.CON.KILN.SV.W.0079.000000T0000Z-160615T2345Z/
WARREN OH-CLINTON OH-CLERMONT OH-HAMILTON OH-
737 PM EDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WARREN...SOUTHWESTERN CLINTON...NORTHEASTERN CLERMONT AND
NORTHEASTERN HAMILTON COUNTIES...
AT 736 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MORROW...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MASON...LEBANON...MONROE...LOVELAND...MONTGOMERY...BLANCHESTER...
MORROW...KINGS ISLAND...SOUTH LEBANON...WOODVILLE...MAINEVILLE...
CLARKSVILLE...HARVEYSBURG...GOSHEN...NEWTONSVILLE...MIDLAND...
BUTLERVILLE...PLEASANT PLAIN...SPRINGVALE AND HAGEMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3948 8431 3950 8393 3932 8388 3925 8394
3925 8399 3920 8400 3916 8403 3927 8434
TIME...MOT...LOC 2336Z 279DEG 34KT 3937 8411
HAIL...<.75IN
WIND...60MPH
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:34 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 15, 6:34 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 634 PM EDT WED JUN 15 2016 .SYNOPSIS... An area of showers and thunderstorms will swing across the region this afternoon into the evening. A cold front will then move through the area Thursday, bringing cooler and less humid conditions for Friday into the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Convection is increasing across Indiana as the atmosphere reaches peak instability. Consensus of models is to bring the convection ewd into the fa this evening. The I-75 corridor westward has the best chance of seeing strong to severe thunderstorms late this afternoon into the evening. Expect the thunderstorms to be e of the area by 03Z, with decreasing clouds behind them. A strong H5 s/w will be dropping through the Great Lakes late tonight. The GFS is trying to push some pcpn with it into the nw counties toward 12Z. The majority of the other models is to leave the pcpn n of the fa, so kept the region dry. Lows tonight will be around 70 degrees. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... The H5 s/w will drop out of the Great Lakes into into ern Ohio and wrn PA on Thursday. Ahead of the wave will be a sfc low and cdfnt. Best chance of showers and maybe a thunderstorm will be in central Ohio...with decreasing chances towards CVG. Highs will range from the lower 80s in the north to around 90 in nrn KY. Pcpn chances will linger for a few hours into Thursday night for ern areas. Lingering lift from the s/w will be found in West Virginia back into ern Oh and Ky on Friday. There could be an isolated storm popup in the extreme se counties. Highs will be in the lower 80s across the fa. Cooler and drier air will begin to work in Friday night. Lows will be in the upper 50s to lower 60s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Closed upper low will be crossing northeast Ohio on Thursday. Though most precip should occur on the east side of the low where lift will be most enhanced, a few showers and thunderstorms may still develop in the ILN area, affecting mainly northeast counties. Isolated to scattered convection may persist over far eastern locations Thursday night and Friday as the upper low opens up and drops southeast across the Mid Atlantic states. For Saturday through Monday, the area will be under a northerly upper flow ahead of a very large and intense ridge aloft, coupled with surface high pressure settling across the northeast CONUS. Sunny skies are expected, and warm advection will be evident in the circulation around the high. Dry weather may be interrupted Tuesday when a cold front is forecast to sag into Ohio in response to a deepening upper trough over southeast Canada. Showers and thunderstorms may develop by Tuesday afternoon, though timing is quite uncertain at this point due to model inconsistency from run to run. Temperatures starting near normal in the lower 80s Thursday will then be boosted by sunshine and warm advection, with guidance yielding mid and upper 80s for the rest of the period. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Area of thunderstorms upstream of taf sites will push through relatively quickly this evening and not linger past 1 or 2z. Downstream area has been shaded with the clouds from upstream storms and the rapid destabilization that was seen earlier over Indiana is not expected to occur over our region in Ohio and notably weaker storms will cross the taf sites, possibly skirting KDAY KCMH and KLCK with several breaks noted in the lines. VFR conditions will be found outside of thunderstorm activity and cloud cover will quickly dissipate in the post-storm environment. By late morning tomorrow, fair wx cu around 4kft will pop and winds from the north-northwest will kick in 12-15kts with gusts to 20 and 25kts for the latter part of the day. KCMH and KLCK will be closer to the cyclonic circulation of an upper level shortwave that will dive southeast late in the day, as well as a surface low in eastern Ohio. This may spark a mvfr shower in central Ohio late in the day, which is included in the forecast here. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR/Sites NEAR TERM...Sites SHORT TERM...Sites LONG TERM...Franks AVIATION...Franks
Hazardous weather outlook, Jun 15, 4:51 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 451 PM EDT WED JUN 15 2016 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-060- 061-070-071-077>079-162100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI- PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN- 451 PM EDT WED JUN 15 2016 ...SEVERE THUNDERSTORM WATCH 260 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-162100- LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 451 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH EARLY EVENING. CONDITIONS WILL REMAIN FAVORABLE FOR HEAVY RAINFALL AND MAY ALSO LEAD TO SOME STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 15, 7:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG COVINGTON 40.12N 84.35W
06/15/2016 MIAMI OH TRAINED SPOTTER
6 TO 10 INCH BRANCHES WERE TORN FROM SEVERAL TREES ON THE
SOUTH SIDE OF TOWN.
&&Special weather statement, Jun 15, 7:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT WED JUN 15 2016
KYZ092-093-OHZ070>072-077-078-160000-
CAMPBELL KY-KENTON KY-HAMILTON OH-CLINTON OH-WARREN OH-CLERMONT OH-
BUTLER OH-
708 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH
CENTRAL KENTON...HAMILTON...SOUTHWESTERN CLINTON...WARREN...NORTHERN
CLERMONT AND EASTERN BUTLER COUNTIES UNTIL 800 PM EDT...
AT 707 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAMILTON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...COVINGTON...MASON...
LEBANON...NORWOOD...FOREST PARK...FORT THOMAS...NEWPORT...
SHARONVILLE...MONROE...BLUE ASH...LOVELAND...TRENTON...FRANKLIN...
SPRINGDALE...READING AND MONTGOMERY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 40.
I-74 IN OHIO BETWEEN MILE MARKERS 12 AND 19.
I-75 IN KENTUCKY NEAR MILE MARKER 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 35.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3953 8445 3952 8403 3926 8394 3925 8396
3925 8399 3923 8400 3901 8440 3916 8468
TIME...MOT...LOC 2307Z 276DEG 27KT 3937 8450
KCLocal storm report, Jun 15, 7:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
06/15/2016 M46 MPH BOONE KY ASOS
&&Local storm report, Jun 15, 7:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL CASSTOWN 40.05N 84.13W
06/15/2016 M0.75 INCH MIAMI OH AMATEUR RADIO
&&Special weather statement, Jun 15, 7:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT WED JUN 15 2016
INZ075-080-KYZ090>093-095-096-OHZ077-152345-
OHIO IN-SWITZERLAND IN-CAMPBELL KY-PENDLETON KY-BOONE KY-GRANT KY-
KENTON KY-GALLATIN KY-HAMILTON OH-
714 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHEASTERN
SWITZERLAND...CAMPBELL...NORTHWESTERN PENDLETON...SOUTHERN BOONE...
NORTHERN GRANT...KENTON...EASTERN GALLATIN AND SOUTH CENTRAL HAMILTON
COUNTIES UNTIL 745 PM EDT...
AT 714 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER UNION...
MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...
FORT THOMAS...NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...
FORT MITCHELL...VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...
FORT WRIGHT...LUDLOW...SOUTHGATE...CRESCENT SPRINGS...
WALTON AND CRESTVIEW HILLS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 65 AND 77.
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 1.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 163 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 1.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3897 8471 3913 8460 3904 8432 3902 8432
3900 8430 3878 8431 3872 8469 3890 8508
TIME...MOT...LOC 2314Z 292DEG 36KT 3897 8467
KCSpecial weather statement, Jun 15, 7:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 714 PM EDT WED JUN 15 2016 OHZ052-053-160000- CLARK OH-CHAMPAIGN OH- 714 PM EDT WED JUN 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARK AND SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL 800 PM EDT... AT 714 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST. PARIS...MOVING SOUTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...HARMONY...NORTH HAMPTON...SOUTH VIENNA... TREMONT CITY...CATAWBA...POWHATTAN...DIALTON...NEW MOOREFIELD... THACKERY...LAWRENCEVILLE...TERRE HAUTE...BUCK CREEK STATE PARK... STATE ROUTE 41 AT STATE ROUTE 235 AND CATAWBA STATION. THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 55 AND 67. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4001 8403 4011 8394 4001 8353 3982 8368 TIME...MOT...LOC 2314Z 300DEG 24KT 4006 8393 NOVAK
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:22 AM EDT | Areal Flood Advisory | ILN | Auglaize, Logan, Shelby | 3 hr |
| Jun 15, 5:28 PM EDT | Special Weather Statement | ILN | Darke | 32 min |
| Jun 15, 5:58 PM EDT | Special Weather Statement | ILN | Darke | 47 min |
| Jun 15, 6:21 PM EDT | Special Weather Statement | ILN | Miami | 24 min |
| Jun 15, 6:27 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 48 min |
| Jun 15, 6:31 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | ILN | Miami | 49 min |
| Jun 15, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 28 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 15, 7:08 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 52 min |
| Jun 15, 7:18 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Jun 15, 7:26 PM EDT | Special Weather Statement | ILN | Clark | 34 min |
| Jun 15, 7:27 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Jun 15, 7:35 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 25 min |
| Jun 15, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 23 min |
| Jun 15, 7:39 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 51 min |
| Jun 15, 7:46 PM EDT | Special Weather Statement | ILN | Clinton | 44 min |
| Jun 15, 7:47 PM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Union | 3 hr |
| Jun 15, 7:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jun 15, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.